| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump was over delivering.Customer had low blood glucose level.Customer had sweating and shaking.Customer was treated with food.Customer stated that the drive support cap was protruded.Customer was alleging insulin pump for over delivering because customer had low blood glucose level in every morning.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.